# SDR DALA2021080204361

- Difficulty date: July 29, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 68,348 hours, 27,175 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT 11D EMERGENCY LIGHT OUT. FOUND GROUND WIRE BROKEN UNDER SEAT 11E. SPLICED GROUND WIRE. REFERENCE B737 SWPM 20-30-00. OPS CHECK OK.
